MARATHWADA  MATHEMATICAL SOCIETY,
                   AURANAGABAD - 431005 , INDIA
OFFICE BEREARS
LIFE MEMBERS
PATRON MEMBERS
PATRON INSTITUTES
CONFERANCE
BULLITINE
ABOUT US
CONTACT US
Contents Of Volume 14,No.2
Kailas S. Ahire and Rajashri B. Sawant:
WIENER INDEX AND WIENER POLYNOMIAL IN ISOMERS OF ORGANIC COMPOUNDS.
K. S. Bhanu and Priti Borkar:
AN INTERESTING PROBLEM IN PROBABILITY.
V.A. Chougule, U.K. Shirke and R.D. Khalate:
MATHEMATICAL MODELING ON TRANSPORTATION OF SUGAR CANE:MINIMIZATION OF SUGAR LOSSES DUE TO TRANSPORTATION DELAYS.
R. N. Ingle, B. C. Dhage and S. R. Gade:
EXISTENCE THEORY FOR NONLINEAR PERTURBED FUNCTIONAL RANDOM DIFFERENTIAL EQUATIONS.
S.R.Joshi:
FIBONACCI LIKE SEQUENCES AND CHARACTERISTIC PROPERTIES.
A. E. Kalange , A. S. Jagtap and S.A. Gangal::
FAST FOURIER TRANSFORM (FFT) - A USEFUL TOOL FOR ANALYSIS OF PHYSIOLOGICAL SIGNAL.
Geeta S Kawale:
A NOTE ON FERMAT'S LAST THEOREM.
P. B. Patil and K. D. Jadhav:
MATHEMATICAL MODEL FOR THE EQUATIONS DEVELOPED FROM THE MOTION OF AN AXIS SYMMETRIC BODY MOVING IN THE ATMOSPHERE.
B. S. Ratanpal and S. Ramamohan:
ON MODELS OF STARS ON PARABOLOIDAL SPACETIME.
S.T.Wagh:
TESTING THE EFFECTIVENESS OF WORKED OUT EXAMPLES IN AN INTERACTIVE COMPUTER AIDED LEARNING TOOL.
PROBLEM CORNER